# SDR ASAA2023091245123

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 5,802 hours, 1,692 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE START SWITCH KNOB IS LOOSE. GROUNDED - YES. TIGHTENED #1 ENGINE START SWITCH KNOB SET SCREWS. REF. MM 80-11-03.
